# SDR ASOA2015031112348

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,590 hours, 10,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 565.00-661.00+16 LBL9 HAS CORROSION.  BLENDED & EVALUATED SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  R & R SEAT TRACK FS565-661.0+16, RBL9 IAW AMM 53-00-49-000-801, A11 & 53-00-49-400-801, A11.
